Archived Edition Vol. 19, No. 1, 1993

Editors: H. Brezis (Paris), S.S. Chern (Berkeley), J. Damon (Chapel Hill), R.M. Hardt (Rice), G.G. Johnson (Houston), J.A. Johnson (Houston), A. Lelek (Houston), J. Nagata (Osaka), B.H. Neumann (Australian National University), G. Pisier (Paris), G.-C. Rota (MIT), R. Scott (Houston), K. Uhlenbeck (Austin)
Managing Editor: V. Paulsen (Houston)

Houston Journal of Mathematics


W. Christopher Lang
Entropy Norms of Lacunary and Random Fourier Series, pp. 1-15.

Han Deguang
On Some Properties of Semi-Nest Algebras, pp. 17-25.

Vania Mascioni
On Banach Spaces Isomorphic to Their Duals, pp. 27-38.

John Harding
Any Lattice Can Be Regularly Embedded Into the MacNeille Completion of a Distributive Lattice, pp. 39-44.

Herb Silverman
Radii Problems for the Convolution of Univalent Functions, pp. 45-50.

C. K. Fong, C. L. Jiang
Approximation by Jordan Type Operators, pp. 51-62.

M. Anousis, E. G. Katsoulis, Robert L. Moore, T. T. Trent
Interpolation Problems for Hilbert-Schmidt Operators in Reflexive Algebras, pp. 63-73.

V. Karunakaran, A. Vijayan
Laplace Transforms of Generalized Functions, pp. 75-88.

Lucia Migliaccio
Some Characterizations of Gehring G-p-Class, pp. 89-95.

Kai-Ching Lin
On the Constants in the Corona Theorem and the Ideals of Hinfty, pp. 97-106.

Jurgen Schu
Approximating Fixed Points of Lipschitzian Pseudocontractive Mappings, pp. 107-115.

Joo Ho Kang
On the Unicellularity of Triangular Operators, pp. 117-126.

Salvador Perez-Esteva
Hardy Spaces of Vector-Valued Heat Functions, pp. 127-134.

David Bao, S. S. Chern
On a Notable Connection in Finsler Geometry, pp. 135-180.